Top answers from doctors based on your search:
Disclaimer

cefdinir allergy signs

A 33-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Cefdinir allergy: CEFDINIR is a cephalosporin antibiotic used in the treatment of bacterial infections. For info about adverse reactions to include allergy see: http:/ ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 33-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Omnicef allergy: Omnicef (Cefdinir) is an antibiotic. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction th ... Read More
A 31-year-old member asked:
Dr. Stuart Kanter
20 years experience Geriatrics
Yes: Omnicef (cefdinir) is in a group of antibiotics called cephalosporin's. Amoxicillin is in the penicillin group. While there is some cross allergies to ... Read More
A 33-year-old female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Uti's: Recurrent uti can occur after vaginal intercourse,taking baths instead of showers,wearing very tight jeans,or from structural anatomic abnormalities o ... Read More
1
1 thank
A 37-year-old female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Take it now: There is no reason or need to wait until finishing the antibiotic. Take the fluconazole (Diflucan®)) now. You can always take the second dose later if ... Read More
1
1 thank
A female asked:
Dr. Tanya Russo
24 years experience Pediatrics
Prolonged fever: Pediatricians generally consider a persistent fever after 3 days of antibiotic use a possible treatment failure, and will sometimes change to another. ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Creighton Wright
55 years experience General Surgery
Unlikely: Antibiotic and uncommon problem can occur randomly.
A female asked:
Dr. Stephen Scholand
22 years experience Infectious Disease
Yes - no problem: There should not be any serious interaction with this antibiotic (a cephalosporin) and a glass of wine. I would stop at one glass though, because your ... Read More
1
1 thank
A 23-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
Spitting rule: If they spit it up within the first few minutes you can repeat a full dose.If it sits for 5-30min, no more than half. If >30 i would't give any.It is ... Read More
A 29-year-old female asked:
Dr. Jay Park
Dr. Jay Park answered
49 years experience Pediatrics
Another infection: Since antibiotics have no effect on viruses, developing a viral infection is a good possibility.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month